Fréchet-Volterra variational equations, boundary value problems, and function space integrals

M. D. Donsker University of Minnesota, USA J. L. Lions University of Minnesota, USA

TBD mathscidoc:1701.331235

Acta Mathematica, 108, (1), 147-228, 1961.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:59 uploaded by actaadmin ] [ 246 downloads ] [ 0 comments ]
@inproceedings{m.1961fréchet-volterra,
  title={Fréchet-Volterra variational equations, boundary value problems, and function space integrals},
  author={M. D. Donsker, and J. L. Lions},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159852639944},
  booktitle={Acta Mathematica},
  volume={108},
  number={1},
  pages={147-228},
  year={1961},
}
M. D. Donsker, and J. L. Lions. Fréchet-Volterra variational equations, boundary value problems, and function space integrals. 1961. Vol. 108. In Acta Mathematica. pp.147-228. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203159852639944.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved